# SDR UPS04541961

- Difficulty date: February 27, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B TRAILING EDGE FLAP HAS A 3 INCH CRACK.  DEFERRED AS PER EO 757-5750-8002 D INITIAL REPAIR IS C/W.  COMPLY W/FINAL REPAIR AT OR BEFORE NEXT C CHECK. D276705 ASSIGNED.   C/W REPLACEMENT OF PANEL PER BOEING DRAWING 113N3600 AND EO #B757-5720-20123-A
